U.S. doctors online nowAsk doctors free
AR
A 29-year-old female asked:

If my blood pressure is 99/61 pulse 46, 3hrs after taking 50mg metoprolol & benicar (olmesartan) 40/25, is it too low?

1 doctor answer1 doctor weighed in
Dr. R. Kannan Mutharasan
Cardiology 18 years experience
Depends on Symptoms: The best way to answer this is to say that it is not necessarily too low. If there is no lightheadedness or dizziness, and the heart rhythm is sinus bradycardia (that is, a normal rhythm, just slower), then in general a blood pressure and hr as above is safe. However, depending on the underlying medical conditions, it may be reasonable to remove one or more of the 3 blood pressure medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.